Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Signed $ q$-analogs of Tornheim's double series


Authors: Xia Zhou, Tianxin Cai and David M. Bradley
Journal: Proc. Amer. Math. Soc. 136 (2008), 2689-2698
MSC (2000): Primary 11M41; Secondary 11M06, 05A30, 33E20, 30B50
Published electronically: April 8, 2008
MathSciNet review: 2399030
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce signed $ q$-analogs of Tornheim's double series and evaluate them in terms of double $ q$-Euler sums. As a consequence, we provide explicit evaluations of signed and unsigned Tornheim double series and correct some mistakes in the literature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11M41, 11M06, 05A30, 33E20, 30B50

Retrieve articles in all journals with MSC (2000): 11M41, 11M06, 05A30, 33E20, 30B50


Additional Information

Xia Zhou
Affiliation: Department of Mathematics, Zhejiang University, Hangzhou, 310027, People’s Republic of China
Email: xiazhou0821@hotmail.com

Tianxin Cai
Affiliation: Department of Mathematics, Zhejiang University, Hangzhou, 310027, People’s Republic of China
Email: txcai@mail.hz.zj.cn

David M. Bradley
Affiliation: Department of Mathematics and Statistics, University of Maine, 5752 Neville Hall, Orono, Maine 04469-5752
Email: bradley@math.umaine.edu, dbradley@member.ams.org

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09208-3
PII: S 0002-9939(08)09208-3
Keywords: Tornheim's double series, alternating Euler sums, multiple harmonic series, multiple zeta values, $q$-analog, $q$-series.
Received by editor(s): January 19, 2007
Received by editor(s) in revised form: April 25, 2007
Published electronically: April 8, 2008
Communicated by: Ken Ono
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.